# SDR SIMA20210207003

- Difficulty date: February 7, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH OMEGA BEAM INBD SUPPORT IS CRACKED AT FR 47.1 CRACK , LENGTH .240"-C/A-PERFORMED PERMANENT REPAIR TO RH OMEGA BEAM INBD SUPPORT IAW EMB 145 SRM 53-23-02-RE.
